# SDR VNAA0002017

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 500 FEET, THE CAPTAIN NOTICED THAT THE OIL PRESSURE IN THE LEFT HAND ENGINE READ ZERO POUNDS PER SQAURE INCH.  THE AIRCRAFT RETURNED TO THE AIRFIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RESET THE CIRCUIT BREAKER.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
